# SDR CALA2014090801215

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SIDE FRAME BETWEEN STRINGER 8 & 9 AT STATION 727B IS CRACKED AT INBD RIVET HOLE.  TRIMMED OUT DAMAGED SECTION OF FRAME & INSTALLED REPAIR IAW FIG 3 EA 5310-04716 REV G.
